# SDR AALA202011029002

- Difficulty date: November 1, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 41,202 hours, 14,785 cycles
- Engine: Iae V2533A5
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bolt
- Condition: Worn
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LEFT HAND ENGINE FORWARD RIGHT ENGINE MOUNT BOLTS (5 EA) FAIL RUNNING TORQUE CHECK.  REPLACED BOLTS, PER AMM 71-21-12-400-010-A.
